# SDR ABXA9500165

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 56443242
- Condition: Cracked
- Location: Fs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION WHILE COMPLYING WITH A.D. 90-18-03; S.B. 56-11, REV 3 X-RAY INSPECTION OF THE RIGHT COCKPIT EYEBROW WINDOW RETAINER, FOUND A CRACK INDICATION.  REPAIRED CRACK IAW ABX REA D956-10760 AND EA NR AD-56-3239.
